What other medications interact with topical calcineurin inhibitors?

Advertisement
Advertisement
Dr. Darria Long Gillespie, MD
Emergency Medicine
If you are taking mifepristone, you should not use topical tacrolimus. If you are taking another CYP3A4 inhibitor, topical tacrolimus may not be a good option for you.

If you are taking an immunosuppressant, pimecrolimus can lead to side effects and should be avoided.

If you are taking another QT interval prolonging drug, tacrolimus may not be a good option for you. 

This answer was adapted from Sharecare's award-winning AskMD app. Start a consultation now to find out what's causing your symptoms, learn how to manage a condition, or find a doctor.

Continue Learning about Dermatological Agent

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.